# SDR ASAA2022010837128

- Difficulty date: January 8, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 51,725 hours, 15,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR LEVEL EMERGENCY LIGHT COVER MISSING, FOUND IN DRAWER. GROUNDED - YES. VERIFIED L1 DOOR ENTRY LIGHT COVER UNABLE TO ATTACH. REMOVED BULB & APPLIED TAPE. REMOVED TAPE, ADJUSTED LENS SOCKET TENSION AND RELAMPED PER B737-800 AMM TASK 33-29-00-960-803. VERIFIED LENS SECURED OK. FWD ENTRY THRESHOLD LIGHT OPS CHECKED GOOD.
